You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Baire Category Theorem and the Evasion Number
Proceedings of the American Mathematical Society
Vol. 126, No. 11 (Nov., 1998), pp. 3381-3383
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/119157
Page Count: 3
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper we prove that e≤ cov( M) where e is the evasion number defined by Blass. This answers negatively a question asked by Brendle and Shelah.
Proceedings of the American Mathematical Society © 1998 American Mathematical Society